# SDR ASAA2019032028714

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,376 hours, 4,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D06023
- Condition: Faulted
- Location: Ac System
- Part time: 5,112 hours, 1,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED AND STAYS ON. CABIN TEMP REMAINED UNDER CONTROL. TRIP RESET DID NOT EXTINGUISHED THE LIGHT. GROUNDED - YES. VERIFIED DESCREP. PERFORMED FIM 21-62 TASK 840, ALL T/S STEPS WITH NO HELP. BOTH PACK/ZONE TEMP CNTLRS BITE WITH NO FAULTS & NO CURRENT FAULTS WITH VERIFY TEST. REMOVED & REPLACED P5-10 AIR CONDITIONING MODULE REF AMM 21-51-65, ALL INSTALLATION TEST PASSED. GROUND VERIFICATION CONFIRMS FIX.
